2019
Том 71
№ 9

All Issues

Konosevich В. I.

Articles: 1
Brief Communications (Russian)

On the stability of invariant sets of a system of autonomous differential equations under constantly acting perturbations

Ignat'ev A. O., Konosevich В. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 9. - pp. 1287–1291

We consider a system of ordinary autonomous differential equations that has an invariant set. We obtain sufficient conditions for the stability of this system under constantly acting perturbations.